# SDR FDEA200907032474

- Difficulty date: July 3, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Part number: 146N713067
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING LOWER CHORD AT STA 900 HAS INTERGRANULAR CORROSION FROM RBL 33 TO LBL 22. CORROSION FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS. REPLACED IAW SRM 51-40-02 REV.97.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
